Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To Scott re: MAOI sexual dysfunction

Posted by Scott L. Schofield on November 25, 1999, at 11:06:12

In reply to Re: To Scott re: MAOI sexual dysfunction, posted by Judy on November 21, 1999, at 14:31:09

>> Hey Scott et al! Oh yeah! No such thing as reaching orgasm for me when taking Nardil (or Marplan, I recently found out) even though my libido is ready and willing. I've taken Nardil four or five times over the past fifteen years - it's my miracle drug for depression/anxiety but the side effects (including severe edema and almost total inability to urinate) don't allow me to take it for more than six to eight weeks max.
>> I've been told anorgasmia is a long-term side effect of MAOI, for me at least, evidenced by the fact that it takes almost exactly four weeks to resume normal orgasmic ability after ingesting my last pill. Thus, there's no possibility of stopping my meds for a few days and expecting a 'second honeymoon' before resuming meds.

> I swear I was thinking of you as I was typing my response to Scott's post. Little did I know that you were typing at the same time!
> You probably don't remember, but we had this discussion months ago when I expressed my awe and envy at your being able to achieve orgasm while taking Nardil. I am one of those for whom it is *totally* impossible!


I guess it was just wishful thinking on my part. I was hoping it wasn't such a pervasive side-effect.

- Scott




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:15364